MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22534UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a resolute onyx rx drug eluting stent to treat a severely tortuous and calcified lesion located in the mid obtuse marginal artery, exhibiting 95% stenosis.Multiple calcified areas with tortuosity was reported in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.The stent was inspected post removal of the protective sheath, with no issues noted.Negative prep was not performed.The lesion was pre-dilated.The device did pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that the stent dislodgement occurred during delivery to/at lesion.It was described that the stent dislodged from balloon.Physician went through proximal part of stent and deployed then wire through a strut and the distal part of the stent was crushed towards vessel intima.No patient injury reported.
 
Additional Manufacturer Narrative
Still image review: two still images were provided for review.The images confirm the patient lesion condition of the target om lesion as reported by the account.The images do not capture the reported dislodgment.The reported stent dislodgment cannot be confirmed by the images provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7377211
Report Number9612164-2018-00587
Device Sequence Number1710954
Product Code NIQ
UDI-Device Identifier00643169556768
UDI-Public00643169556768
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue NumberRONYX22534UX
Device Lot Number0008814338
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight97